# SDR 9712551224

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- Engine: Ge CF650C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, THE NR 3 ENGINE WOULD NOT COME OUT OF REVERSE THRUST.  THE ENGINE WAS SHUT DOWN.  MAINTENANCE OPERATED NR 3 REVERSER AND FOUND NO PROBLEMS.  AIRCRAFT RETURNED TO SERVICE.
